# SDR VNAA0512002

- Difficulty date: December 1, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 3,189 hours, 3,275 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 01649803
- Part serial: 0237
- Condition: Failed
- Location: Cooling System
- Part time: 3,189 hours, 3,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE DISPLAY COOL CAUTION MESSAGE ILLUMINATED DURING CRUISE.  THE CREW FOLLOWED THE QRH AND DIVERTED TO CAK.  MAINTENANCE REMOVED AND REPLACED THE DISPLAY COOLING SYSTEM LOW FLOW SENSOR.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
